# SDR CALA2019062201042

- Difficulty date: June 21, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 64,275 hours, 23,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20, BOTH EMERGENCY EXIT DOOR,  EMERGENCY THRESHOLD LIGHTS ARE INOPERATIVE.   RELAMPED BOTH THRESHOLD EMERGENCY LIGHTS AT ROW 20 EXIT DOOR  , BOTH CHECKS GOOD IAW AMM TASK 33-51-00-710-801.
